# SDR AALA20120520007

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD/LAVATORY MOUNT INTERCOSTAL TOP SURFACE IS CORRODED FROM STATIONS 930 AND 945 LEFT BUTTLINE 25.  INSTALLED NEW INTERCOSTAL FROM STATIONS 927 TO 947 LEFT BUTTLINE 25 PER AARD 51-00-05-1.
